Gaussian Tribonacci R-Graceful Labeling of Some Tree Related Graphs
DOI:
https://doi.org/10.23755/rm.v44i0.906Keywords:
Gaussian Tribonacci sequence, Gaussian Tribonacci graceful labeling, Path graph, Comb graph, Coconut Tree graph, Regular caterpillar graph, Bistar graph and Subdivision of Bistar graphAbstract
Let r be any natural number. An injective function , where is the Gaussian Tribonacci number in the Gaussian Tribonacci sequence is said to be Gaussian Tribonacci r-graceful labeling if the induced edge labeling such that is bijective. If a graph G admits Gaussian Tribonacci r-graceful labeling, then G is called a Gaussian Tribonacci r-graceful graph. A graph G is said to be Gaussian Tribonacci arbitrarily graceful if it is Gaussian Tribonacci r-graceful for all r. In this paper we investigate the Path graph , the Comb graph , the Coconut tree graph the regular caterpillar graph , the Bistar graph and the Subdivision of Bistar graph are Gaussian Tribonacci arbitrarily graceful.
References
David.W.and Anthoney. E. Barakaukas, “Fibonacci Graceful Graphs”.
J. A. Gallian, A Dynamic Survey of Graph Labeling, the Electronic Journal of Combinatorics, (2013).
Murugesan. N and Uma. R, “Super vertex Gracefulness of Some Special Graphs”, IQSR Journal of Mathematics, Vol.:11, Issue 3 ver (may - june 2015), pp. 07-15
P. J. Slater, On k-graceful graphs, In: Proc. of the 13th South Eastern Conference on Combinatorics, Graph Theory and Computing (1982),53-57.
P. Prathan and Kamesh Kumar, “On k-Graceful Labeling of some graphs”, Journal of Applied Mathematics, Vol.: 34 (2016), No.1 – 2, pp. 09-17
Rosa. A “On Certain Valuation of vertices of graph”, (1967).
Steven K lee, HunterLehmann, Andrew Park, Prime labeling of families of trees with Gaussian integers, AKCE International Journal of Graphs and Combinatorics 13(2016), 165-176
Thirugnanasambandan, K and Chitra G.,” Fibonacci Mean Anti-Magic Labeling of graphs”, International Journal of Computer Applications (0975-8887), Vol.134,No,15,January 2016.
Uma. R and Amuthavalli. D, “Fibonacci graceful labeling of some star related graphs”, International Journal of Computer Applications (0975-8887) Vol.134, No.15, January 2016.
West.D.B. B, Introduction to Graph Theory, Prentice-Hall of India, New Delhi, (2001).
Yuksel Soykan, Ekan Tasdemir, Inci Okumus, Melih Gocen,” Gaussian Generalized Tribonacci Numbers”, Journal of Progressive Research in Mathematics (JPRM), Vol.14, Issue:2.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.